Mueck, Wolfgang (2008) Very Special Relativity in Curved Space-Times. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Very Special Relativity in Curved Space-Times
Creators:
CreatorsEmail
Mueck, WolfgangUNSPECIFIED
Autor/s: W. Mueck
Date: 2008
Number of Pages: 0
Department: Scienze fisiche
Identification Number: 10.1016/j.physletb.2008.10.028
Journal or Publication Title: PHYSICS LETTERS. SECTION B
Date: 2008
Volume: 670
Page Range: pp. 95-98
Number of Pages: 0
Identification Number: 10.1016/j.physletb.2008.10.028
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7224

Actions (login required)

View Item View Item